# SDR VNAA2015112200010

- Difficulty date: November 22, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 30,312 hours, 21,460 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 2190
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 27,650 hours, 20,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB AT APPROXIMATELY 22,000 FT, CREW NOTICED SPARK ON RT WINDSHIELD AND SHORTLY AFTER GOT A RT WINDSHIELD HEAT MESSAGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R RT WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
